dcsimg
Article: DYSSTROMA-HERSILIATA-F-MIRANDATA A RECESSIVE COLOR FORM GEOMETRIDAE
Report an error

Title

DYSSTROMA-HERSILIATA-F-MIRANDATA A RECESSIVE COLOR FORM GEOMETRIDAE

By

Bolte, K. B.

Type

Article

Date of Publication

1982

Original Publication

Journal of the Lepidopterists' Society.

Volume

36

Pages

83--86

Contributed by

BioStor

Language

English

Published by

[New Haven, Conn.] :Lepidopterists' Society,1959-

Identifiers

BioStor: 116375

Rights Status

In Copyright. Digitized with the permission of the rights holder.

 

Download MODS